Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 46, NWS Austin/San Antonio, TX

July 21, 2007Blanco County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 21, 2007, 2:29 PM CDT for Blanco County, Texas. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2007, 2:29 PM CDT (19:29 UTC)
Expired
Jul 21, 2007, 7:03 PM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Blanco County, TX

The radar

The Austin/San Antonio radar (KEWX), 72 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pedernales River at Johnson City (JOCT2).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08153500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 211929
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SAT JUL 21 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PEDERNALES RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC031-220729-
/O.NEW.KEWX.FL.W.0046.070721T1929Z-070722T1032Z/
/JOCT2.1.ER.070721T1907Z.070721T2000Z.070721T2232Z.NO/
229 PM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEDERNALES RIVER AT JOHNSON CITY.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM SATURDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TO AROUND 16 FEET THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS...
  BRIDGES AND LOW CROSSINGS VERY DANGEROUS - SWIMMERS AND RECREATIONISTS SHOULD 
  MOVE FROM THE FLOOD PLAIN DOWNSTREAM IN PEDERNALES FALLS STATE PARK - NEAR THE
  USGS 1:2 YEAR FLOOD.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  JOHNSON CITY      13   14   13.7   SAT 02 PM  12.1  11.4  11.0  10.8  10.8

$$
1 follow-up statement
000 
WGUS84 KEWX 220003
FLSEWX
TXC031-220803-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT SAT JUL 21 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  PEDERNALES RIVER...
  
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE 
NEXT 24-48 HOURS.

ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC031-220033-
/O.CAN.KEWX.FL.W.0046.000000T0000Z-070722T1032Z/
/JOCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
703 PM CDT SAT JUL 21 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE PEDERNALES RIVER AT JOHNSON CITY.
* AT 6PM SATURDAY THE STAGE WAS...12.5 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* BANKFULL STAGE IS 13.0 FEET.
* FORECAST: THE RIVER WILL CONTINUE TO FALL AND SHOULD REMAIN
  BELOW BANKFULL.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  JOHNSON CITY      13   14   12.5   SAT  6 PM  10.1   9.4   9.0   8.8   8.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 21, 12:35 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jul 21, 12:35 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1235 PM CDT SAT JUL 21 2007

.AVIATION...
A MESOSCALE CONVECTIVE SYSTEM WAS CENTERED OVER BRACKETTVILLE AND
IS MOVING WESTWARD TOWARDS DEL RIO AND MEXICO. LIFR/IFR CONDITIONS
WILL OCCUR AT KDRT THIS AFTERNOON ASSOCIATED WITH THE WIDESPREAD
CONVECTION. ISOLATED TO SCATTERED CONVECTION WILL DEVELOP THIS
AFTERNOON EAST OF HIGHWAY 281 AND THE MCS CLOUD SHIELD. THIS
ACTIVITY WILL STREAM NORTHWARD AND IMPACT THE I-35 TERMINALS
AFTER 18Z. THE MAJORITY OF THE CONVECTION WILL END THIS EVENING
ALLOWING MVFR/IFR CIGS TO DEVELOP AFTER 06Z. CIGS WILL IMPROVE TO
MVFR AFTER 15Z WITH A SLIGHT CHANCE OF MORNING SHOWERS. SFC WINDS
THIS AFTERNOON AND EVENING WILL BE EAST TO SOUTHEAST AT 5 TO 10
KTS. WIND GUSTS OF 25 KTS WILL BE POSSIBLE IN AND NEAR THE
STRONGER STORMS.

&&

.PREV DISCUSSION... /ISSUED 1150 AM CDT SAT JUL 21 2007/

UPDATE...
MCS CONTINUES TO SLOWLY MOVE WEST NEARING THE RIO GRANDE NEAR
DEL RIO WITH MODERATE TO HEAVY RAINS OVER THE WESTERN HILL COUNTRY
AND RIO GRANDE PLAINS. WILL MAINTAIN ONGOING POPS THERE WHICH WILL
FORCE A LOWERING IN AFTERNOON TEMPERATURES DUE TO THE CLOUDS AND
RAIN. HAVE SLIGHTLY REDUCED POPS TO 50 EAST OF I-35 AS SLIGHTLY
DRIER AIR WORKS ITS WAY WEST. HAVE BOOSTED AFTERNOON TEMPERATURES
IN THE FAR EAST AS ALREADY NEARING FORECASTED LEVELS. OTHERWISE,
ONGOING FORECASTS ON TRACK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  92  73  93  72 /  20  40  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  70  92  70  91  69 /  20  40  20  20  20
DEL RIO INTL AIRPORT           73  93  75  93  74 /  60  20  10  10  10
SAN ANTONIO INTL AIRPORT       72  91  73  93  73 /  20  30  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

04/13
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SAT JUL 21 2007

TXZ171>173-183>194-202>209-217>225-228-221100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
526 AM CDT SAT JUL 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT.  OCCASIONAL RAIN WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY
THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY.  LOCALLY HEAVY RAIN IS LIKELY.  THIS WILL LEAD TO
LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND
AT LOW WATER CROSSINGS.  WHEN WATER COVERS THE ROAD...
TURN AROUND DONT DROWN.

.DAY TWO SUNDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND
THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING
BY THE EVENING HOURS.  SOME LOCALLY HEAVY RAIN IS POSSIBLE.

DAY THREE...MONDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA.

.DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 21, 10:42 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       10 NNW AUSTIN           30.44N 97.81W
07/20/2007  M1.51 INCH       TRAVIS             TX   CO-OP OBSERVER

            AGHT2 AUSTIN GREAT HILLS. 1.51 FROM 700 AM TO 830 AM.

0830 AM     HEAVY RAIN       8 NNW AUSTIN            30.41N 97.80W
07/20/2007  M1.68 INCH       TRAVIS             TX   UTILITY COMPANY

            LCRA GAUGE AT BULL CREEK AND LOOP 360. 1.68 FROM 700 AM
            TO 830 AM.

0144 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M7.71 INCH       COMAL              TX   ASOS

            5.71 INCHES MEASURED BY NEW BRAUNFELS ASOS SINCE 9 AM.

0330 PM     HEAVY RAIN       8 S SEGUIN              29.46N 97.97W
07/20/2007  M5.10 INCH       GUADALUPE          TX   TRAINED SPOTTER

            5.10 INCHES SINCE 130 PM.

0338 PM     HEAVY RAIN       10 E NEW BRAUNFELS      29.70N 97.95W
07/20/2007  M8.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            8.00 INCHES SINCE NOON AT HWY 46 AND BARBAROSA.

0350 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M7.33 INCH       COMAL              TX   ASOS

            7.33 INCHES SINCE 900 AM.

0430 PM     FLASH FLOOD      6 SE NEW BRAUNFELS      29.64N 98.05W
07/20/2007                   GUADALUPE          TX   NWS EMPLOYEE

            HWY 46 CLOSED BETWEEN NEW BRAUNFELS AND SEGUIN

0445 PM     FLASH FLOOD      6 N STOCKDALE           29.32N 97.96W
07/20/2007                   WILSON             TX   DEPT OF HIGHWAYS

            HWY 46 CLOSE FROM STOCKDALE NORTH TO CO. LINE

0507 PM     FLASH FLOOD      BULVERDE                29.74N 98.45W
07/20/2007                   COMAL              TX   DEPT OF HIGHWAYS

            FM 1863 CLOSED FOR HIGH WATER FROM BULVERDE EAST TO HWY
            46.

0507 PM     FLASH FLOOD      10 W CHRISTINE          28.79N 98.66W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            TX HWY 140 CLOSED TO HIGH WATER

0600 PM     FLASH FLOOD      5 NE NEW BRAUNFELS      29.76N 98.06W
07/20/2007                   COMAL              TX   LAW ENFORCEMENT

            I35 ACCESS RD CLOSED AT MILE MARKER 195

0624 PM     FLASH FLOOD      S POTEET                29.04N 98.58W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            HWY 16 SOUTN FROM POTEET TO JOURDANTON CLOSED FOR HIGH
            WATER.

0630 PM     FLASH FLOOD      NE POTH                 29.07N 98.08W
07/20/2007                   WILSON             TX   DEPT OF HIGHWAYS

            TX HWY 541 CLOSED FROM POTH TO KOSCIUSKO ALSO FM 1347
            CLOSED FROM PANDORA TO KOSCIUSKO ALSO FM 1346 FROM LA
            VERNIA TO NEAR SAINT HEDWIG.

0717 PM     FLASH FLOOD      8 NW SAN MARCOS         29.96N 98.02W
07/20/2007                   HAYS               TX   LAW ENFORCEMENT

            RANCH ROAD 12 CLOSED FOR HIGH WATER AND SOME ROAD
            WASHOUTS.

0736 PM     FLASH FLOOD      CAMPBELLTON             28.75N 98.30W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            TX FM 791 CLOSED FROM THE MCMULLEN CO LN NORTHEAST
            THROUGH CAMPBELLTON TO 10 MILES NORTHEAST OFCAMPBELTON.

0736 PM     FLASH FLOOD      9 SSW PEARSALL          28.77N 99.15W
07/20/2007                   FRIO               TX   LAW ENFORCEMENT

            BOTH ACCESS RDS AND THE NORTH BOUND RIGHT LANE ON I35
            CLOSED FOR HIGH WATER AT DERBY.

&&

PM
Local storm report, Jul 21, 10:51 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLOOD            SPOFFORD                29.17N 100.41W
07/21/2007                   KINNEY             TX   LAW ENFORCEMENT

            HIGHWAY 1572 IS CLOSED IN KINNEY COUNTY DUE TO WATER OVER
            THE ROAD.

&&

PM
Local storm report, Jul 21, 11:02 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1102 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     FLOOD            3 N CONCAN              29.56N 99.73W
07/21/2007                   UVALDE             TX   CO-OP OBSERVER

            HIGHWAY 1051 IS CLOSED DUE TO HIGH WATER. NUMEROUS LOW
            WATER CROSSINGS ARE FLOODED. THE DRY FRIO RIVER IS IN
            FLOOD AND GARNER STATE PARK IS BEING EVACUATED.

&&

PM
Local storm report, Jul 21, 11:26 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     FLOOD            10 E BRACKETTVILLE      29.32N 100.24W
07/21/2007                   KINNEY             TX   LAW ENFORCEMENT

            HIGHWAY 334 IS CLOSED NEAR THE COUNTY BORDER WITH UVADLE
            COUNTY AND HIGHWAY US 90 IS CLOSED FROM NEAR
            BRACKETTVILLE TO THE UVADLE COUNTY BORDER.

1112 AM     FLOOD            20 NE EAGLE PASS        28.91N 100.26W
07/21/2007                   MAVERICK           TX   LAW ENFORCEMENT

            HIGHWAY 481 IS CLOSED AND NUMEROUS OTHER SMALL ROADS ARE
            CLOSED TO THE FLODING.

&&

PM
Local storm report, Jul 21, 1:28 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 PM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            3 S CAMP WOOD           29.63N 100.01W
07/21/2007                   REAL               TX   LAW ENFORCEMENT

            HIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST
            SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER.

&&

PM
Local storm report, Jul 21, 2:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            THE SECO CREEK IN DHANIS IS FLOODING, WHICH IS CAUSING
            NUMEROUS HIGH WATER RESCUES.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:50 PM CDTRiver Flood WarningEWXCaldwell, Gonzales60 hr
Jul 20, 8:50 PM CDTRiver Flood WarningEWXGonzales4 days
Jul 20, 8:50 PM CDTRiver Flood WarningEWXDeWitt10 days
Jul 21, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
Jul 21, 1:38 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jul 21, 1:59 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Jul 21, 2:15 AM CDTFlash Flood WarningEWXUvalde4 hr
Jul 21, 3:35 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 21, 3:41 AM CDTFlash Flood WarningEWXKendall4 hr
Jul 21, 5:03 AM CDTRiver Flood WarningEWXHays6 hr
Jul 21, 5:38 AM CDTFlash Flood WarningEWXBandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more4 hr
Jul 21, 6:32 AM CDTRiver Flood WarningEWXUvalde28 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr4 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real4 hr
Jul 21, 8:30 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar60 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar49 hr
Jul 21, 9:38 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde17 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina11 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina4 days
Jul 21, 11:10 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real110 min
Jul 21, 11:11 AM CDTRiver Flood WarningEWXBandera9 hr
Jul 21, 11:17 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 1:01 PM CDTFlash Flood WarningEWXEdwards119 min
Jul 21, 1:03 PM CDTRiver Flood WarningEWXKerr6 hr
Jul 21, 6:40 PM CDTRiver Flood WarningEWXBexar, Guadalupe16 hr
Jul 21, 6:52 PM CDTFlash Flood WarningEWXKinney, Maverick4 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.